Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 257-265
A contraction theorem in fuzzy metric spaces
Department of Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box 34194-288, Qazvin, Iran
Received 3 January 2005; Revised 7 April 2005
Copyright © 2005 Abdolrahman Razani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A fixed point theorem is proved. Moreover, fuzzy Edelstein's contraction theorem is described. Finally, the existence of at least one periodic point is shown.